# SDR IPXA09556670

- Difficulty date: July 5, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 19,273 hours, 13,277 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LT WING FUEL CELL PANEL 543AB HAS A CORRODED PANEL.  REPLACED LT WING FUEL CELL PANEL 543AB IAW AMM 28-11-01.
